# SDR 96UAL900509

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Terminal Strip
- Part number: 27212110
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ELECTRICAL SMOKE ODOR OCCURRED IN THE AFT GALLEY.  *S/D*  A LOOSE TERMINAL CAUSED THIS DISCREPANCY.  THE TERMINAL STRIP FOR THE AFT CART CABLE ON RIGHT SIDE WAS REPLACED, OPERATIONS CHECK NORMAL.
